# SDR DALA1020883101

- Difficulty date: August 28, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 958 hours, 477 cycles
- Engine: Ge CFM565A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FR20 DUMMY RAIL AT -Y189 CORRODED THRU T-CHORD OF SEAT TRACK. REMOVED DUMMY RAIL AT FR20 Y-189 IAW SRM 51-42-11 REMOVED CORROSION IAW SRM 51-74-00 BLENDED THE AREA L=2" W=1.5" D=.015 FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15 INSTALLED NEW FWD CABIN DUMMY RAIL FR20 AT Y-189 IAW SRM 53-11-14 FIG 11, SRM 51-42-11. ORIGINAL MATERIAL .075.  RETAIN FOR RECORDS.
